Quintics with three triple points, sextics with five and degenerations

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02472945
Contributor : Daniel Naie <>
Submitted on : Monday, February 10, 2020 - 2:28:55 PM
Last modification on : Tuesday, February 11, 2020 - 1:42:06 AM

Links full text

Identifiers

Collections

Citation

Daniel Naie. Quintics with three triple points, sextics with five and degenerations. manuscripta mathematica, Springer Verlag, 2005, 117 (2), pp.153-171. ⟨10.1007/s00229-005-0550-9⟩. ⟨hal-02472945⟩

Share

Metrics

Record views

4